# SDR CA151125008

- Difficulty date: November 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Clamp
- Part number: M8505226
- Condition: Failed
- Location: Hydraulic Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD FLUID DRIPPING OFF NR 1 MAIN GEAR DOOR, LOCATED SOURCE OF LEAK AT ADEL CLAMP ON NR 1 EDP CASE DRAIN LINE. REF AIPC 29-00-01-05, ITEM 60, PN: 82974216-003, LINE, AND ITEM 100 PN: M85052/2-6.
